MathSciNet Relay Station
MathSciNet bibliographic data
MR2574949 37J45 (34C25 34C37 58E05 70H05 70K44)
Lv, Xiang; Lu, Shiping; Yan, Ping Existence of homoclinic solutions for a class of second-order Hamiltonian systems. Nonlinear Anal. 72 (2010), no. 1, 390–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement